Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 49, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 10:09 AM EST for Cobb County, Paulding County, Georgia. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 10:09 AM EST (15:09 UTC)
- Expired
- Feb 14, 2025, 6:34 AM EST
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cobb County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek at Brownsville Road near Powder Springs (PDSG1).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336840, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
899
WGUS42 KFFC 131509
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1009 AM EST Thu Feb 13 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting
Paulding and Cobb Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC067-223-140400-
/O.NEW.KFFC.FL.W.0049.250213T1509Z-000000T0000Z/
/PDSG1.1.ER.250213T1430Z.250213T1445Z.000000T0000Z.NO/
1009 AM EST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Sweetwater Creek at Brownsville at Powder Springs.
* WHEN...From this morning until further notice.
* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding will
occur in the woodlands...fields and pastures of the natural flood
plain upstream and downstream from the gage at Brownsville Road.
* ADDITIONAL DETAILS...
- At 9:45 AM EST Thursday the stage was 13.1 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 13 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$2 follow-up statements
980
WGUS82 KFFC 140240
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
940 PM EST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting Cobb
and Paulding Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC067-223-141445-
/O.CON.KFFC.FL.W.0049.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.250213T1430Z.250214T0115Z.000000T0000Z.NO/
940 PM EST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Sweetwater Creek at Brownsville at Powder Springs.
* WHEN...Until further notice.
* IMPACTS...At 14.0 feet, Flood stage continues. Minor flooding will
occur in the woodlands...fields and pastures of the natural flood
plain upstream and downstream from the gage at Brownsville Road.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 14.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Thursday was 14.3 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of
14.6 feet on 05/05/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$720
WGUS82 KFFC 141134
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
634 AM EST Fri Feb 14 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Sweetwater Creek at Brownsville at Powder Springs affecting Cobb
and Paulding Counties.
GAC067-223-141245-
/O.CAN.KFFC.FL.W.0049.000000T0000Z-250214T1134Z/
/PDSG1.1.ER.250213T1430Z.250214T0115Z.250214T1009Z.NO/
634 AM EST Fri Feb 14 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Sweetwater Creek at Brownsville at Powder Springs.
* ADDITIONAL DETAILS...
- At 5:45 AM EST Friday the stage was 12.9 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470
3379 8469
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 6:53 AM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 13, 6:53 AM EST, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 653 AM EST Thu Feb 13 2025 .UPDATE... Issued at 652 AM EST Thu Feb 13 2025 Will go ahead and let the Flood Watch expire. The heavy rain has ended within the watch area. However, rises on creeks, streams and rivers is expected today. && .SHORT TERM... (Today through Friday) Issued at 332 AM EST Thu Feb 13 2025 Strong wedge is still holding in place across much of north and central GA early this morning. A cold front is currently situated across central AL and is pushing east. A line of showers and thunderstorms has developed out ahead of the front. On the north side of the wedge, the convection remains elevated. However, along the entire line heavy rainfall is occurring. So far, the axis of heavier rainfall has occurred roughly along the Interstate 85 corridor and northward. There is a very narrow band of 4" to 5" totals that stretches from Haralson County through Polk and Bartow counties to Cherokee County. River Flood Warnings and Flash Flood Warnings remain in effect. No changes to the Flood Watch are anticipated at this time. Wedge is well depicted in the observations across the CWA this morning. There has been some erosion on the SW side and the boundary looks to be just north of CSG. Where the wedge has eroded, storms will be able to become surface based and tap into a little instability. South of the wedge, a few strong storms will be possible early this morning. Strong, gusty winds would be likely within any of the stronger storms (along with the heavy rainfall). Line of convection is moving at a fairly decent clip and conditions should improve from north to south fairly quickly this morning. Models are indicating clearing skies by early afternoon. High pressure will build in quickly from the west. Along with high pressure, a much drier and cooler airmass will also build into the CWA. MinT values tonight will mostly be in the 20s and 30s...with some lower 40s in the far SE. These temps are fairly close to normal for this time of year. MaxT values for Friday will be near or slightly below normal. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 332 AM EST Thu Feb 13 2025 Surface high pressure will be exiting off the eastern seaboard with another CAD wedge developing in northeast GA along the lee side of the Appalachians Friday night into early Saturday. Meanwhile, a mid- level trough will dig across the western CONUS and track across the Southern Plains Saturday into Sunday. At the surface, a low pressure system and attendant cold front forming in the ArkLaTx tracking eastward will bring a final round of rain and a conditional severe threat for our area Saturday Night into Sunday. Latest model runs have indicated a slightly slower progression of this system. Nontheless, rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE early Sunday while the cold front moves through and rain chances gradually coming to an end. Surface high pressure will once again moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and seasonal temperatures on Monday lasting through Tuesday. Around mid to late weekend ensembles depict a southern stream system tracking across the Southern states bringing yet another round of unsettled weather. Stay tuned... Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC has painted a Slight Risk (Level 2 of 5) for North and west-central GA (including the ATL Metro). Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the severe risk area (North and west-central GA including the ATL metro) will be in relatively close proximity to the surface low and better forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Rivers are likely to still be elevated with soils across the North well saturated and primed prior to this next round of rainfall this weekend. Minimal changes to the forecast rainfall totals Saturday through Sunday with values north of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (12Z TAFS) Issued at 619 AM EST Thu Feb 13 2025 LIFR/IFR cigs may hang around for the next couple of hours before improving. VFR expected by the early afternoon. Winds should switch around to the NW side around or just after 12Z. Frequent gusts to around 25kt likely during the afternoon. //ATL Confidence...12Z Update... Med confidence cigs. Otherwise, high confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 62 30 55 36 / 40 0 0 30 Atlanta 58 31 55 40 / 10 0 0 40 Blairsville 51 24 51 32 / 10 0 0 30 Cartersville 55 27 55 39 / 10 0 0 40 Columbus 66 35 61 45 / 40 0 0 30 Gainesville 59 30 52 36 / 10 0 0 30 Macon 67 35 59 41 / 90 0 0 30 Rome 54 27 56 39 / 10 0 0 40 Peachtree City 60 29 57 39 / 10 0 0 40 Vidalia 71 43 61 45 / 100 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 4:36 AM EST, 5 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 436 AM EST Thu Feb 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 436 AM EST Thu Feb 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A Flood Watch is in effect through Thursday 7 AM this morning across portions of north and central Georgia. Rainfall will continue to taper off early this morning, but rises on creeks and streams are still likely through the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Local storm report, Feb 13, 8:33 AM EST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
833 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Flash Flood 2 SSW Arcade 34.05N 83.57W
02/13/2025 Jackson GA Emergency Mngr
Portions of McCreery Rd closed due to creek
overtopping bridge.
&&
LNMLocal storm report, Feb 13, 8:36 AM EST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
836 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM Flash Flood 3 ENE Rocky Face 34.82N 84.97W
02/13/2025 Whitfield GA Emergency Mngr
200 block of Haig Mill Rd closed due to
flooding.
&&
LNMLocal storm report, Feb 13, 8:39 AM EST, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
839 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 3 NE Dawnville 34.85N 84.85W
02/13/2025 Whitfield GA Emergency Mngr
2300 block of Lower Kings Bridge Rd closed
due to flooding.
&&
LNMLocal storm report, Feb 13, 8:40 AM EST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
840 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Intersection of Old Grade Rd and Crook Dr
closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:42 AM EST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM Flash Flood 3 E Dalton 34.76N 84.92W
02/13/2025 Whitfield GA Emergency Mngr
Portions of Jeff Dr closed due to flooding.
&&
LNMLocal storm report, Feb 13, 8:45 AM EST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM Flash Flood 1 E Lithia Springs 33.79N 84.64W
02/13/2025 Douglas GA Emergency Mngr
Mount Vernon Rd at Woodrow Wilson Park
closed due to flooding.
&&
LNMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:51 PM EST | River Flood Warning | FFC | Polk | 12 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:01 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 8:10 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:23 AM EST | River Flood Warning | FFC | Floyd | 25 hr |
| Feb 13, 11:29 AM EST | River Flood Warning | FFC | Floyd | 31 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.